Volume 15, 2011
Supplement: In honor of Marc Yor
|Page(s)||S58 - S68|
|Published online||19 May 2011|
Hoeffding spaces and Specht modules
Équipe , Université Paris Ouest-Nanterre La Dé
fense, 200 avenue de la République, 92000 Nanterre, France
2 Département de Mathématiques, Université d'Évry, Évry, France
Revised: 18 June 2010
It is proved that each Hoeffding space associated with a random permutation (or, equivalently, with extractions without replacement from a finite population) carries an irreducible representation of the symmetric group, equivalent to a two-block Specht module.
Mathematics Subject Classification: 05E10 / 60C05
Key words: Exchangeability / finite population statistics / Hoeffding decompositions / irreducible representations / random permutations / Specht modules / symmetric group
© EDP Sciences, SMAI, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.